Alert archive / New Jersey / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 20, 2013, 6:57 PM EDT for Hunterdon County, New Jersey. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2013, 6:57 PM EDT (22:57 UTC)
- Expired
- Jul 20, 2013, 8:00 PM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
County Hunterdon County, NJ
The radar
The Philadelphia radar (KDIX), 99 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 11.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1324 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
990 WWUS81 KPHI 202257 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 657 PM EDT SAT JUL 20 2013 NJZ007-009-PAZ061-062-105-210000- HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 657 PM EDT SAT JUL 20 2013 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LEHIGH...NORTH CENTRAL BUCKS...NORTHERN HUNTERDON...SOUTHERN NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES... AT 653 PM EDT...A STRONG THUNDERSTORM WAS NEAR FULLERTON...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR FREEMANSBURG AROUND 710 PM... OLD ORCHARD AROUND 720 PM... GLENDON AROUND 730 PM... ALPHA AROUND 740 PM... BLOOMSBURY AROUND 750 PM AND CLINTON AROUND 800 PM. LAT...LON 4074 7483 4053 7483 4056 7555 4072 7555 $$ FORECASTER: HEAVENER
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 20, 6:40 PM EDT, 17 minutes earlier.
Area forecast discussion, Jul 20, 6:40 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 640 PM EDT SAT JUL 20 2013 .SYNOPSIS... A WEAK COLD FRONT EXTENDED FROM NEAR BOSTON TO NEAR NEW YORK CITY AND SOMERVILLE AND ALLENTOWN SOUTHWESTWARD INTO WEST VIRGINIA. THIS FRONT WILL STALL ACROSS TH DELMARVA SUNDAY AND AND MONDAY BEFORE LIFTING TO OUR NORTH ON TUESDAY. ANOTHER COLD FRONT IS ANTICIPATED TO APPROACH FROM THE NORTHWEST ON WEDNESDAY AND IT SHOULD ARRIVE ON WEDNESDAY NIGHT. THE FRONT MAY STALL OFF THE COAST FOR THURSDAY, FRIDAY AND SATURDAY. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 610 PM: ESTF UPDATE AT 630 WILL DROP THE HEAT ADVISORY SINCE JUST BELOW CRITERIA. STILL HOT. BOUNDARY VCNTY KABE-KSMQ EVOLVING FROM SUSSEX COUNTY NJ AND KMPO SHOWERS AND TSTMS EARLIER THIS AFTN IS THE FOCUS THROUGH 9 PM FOR SHOWERS AND TSTMS. A FEW GUSTS AROUND 30 KT SO FAR INCLUDING KMPO AND BRICK NJ. POPS WERE ADJUSTED. SPS WITH NO IMMINENT PLANS FOR A WATCH. TSTMS STRUGGLING BEHIND PRIMARY SFC TROUGH AXISED NYC-KBWI AT 6 PM AND THERE MAY BE SOME MID LVL NVA. TSTMS MAY GROW IN A PRIMARY ROUND AROUND 04Z NEAR THE PA/MD BORDER BUT WAITING TO SEE DEVELOPMENT BEFORE FCSTG A DECENT SIZED COMPLEX OF STORMS THROUGH KILG-KPHL. BEST SHEAR N OF RTE 80. BEST INSTABILITY DELMARVA. AS THE FRONT SAGS SOUTH DURING THE OVERNIGHT HOURS...CONDITIONS WILL GRADUALLY IMPROVE COMPARED TO PREVIOUS NIGHTS, WITH LOWS DROPPING INTO THE MID 60S IN THE SOUTHERN POCONOS AND NORTHWEST NJ LATE TONIGHT. FURTHER SOUTH...LOWS TEMPERATURES IN THE MID TO UPPER 70S ARE EXPECTED...SO RELIEF MAY NOT BE AS NOTICEABLE. A BLEND OF MET/MAV MOS GUIDANCE WAS USED TO POPULATE THE GRIDS. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE COLD FRONT SAGS THROUGH A GOOD PART OF DELAWARE BY SUNDAY MORNING...THEN BECOMES NEARLY STATIONARY BEFORE WASHING OUT SOUTH OF THE AREA. THE PROXIMITY OF THIS BOUNDARY...PLUS SLIGHTLY COOLER AIR ALOFT...WILL KEEP THE THREAT OF SHOWERS AND THUNDERSTORMS THROUGH A GOOD PORTION OF THE CWA ON SUNDAY, ALTHOUGH THE GREATEST THREAT MAY BE SOUTH OF THE I-95 CORRIDOR. AN ISOLATED STRONG THUNDERSTORM IS NOT OUT OF THE QUESTION. WHILE ACTUAL AIR TEMPERATURES WILL BE SLIGHTLY COOLER WITH MAX TEMPS IN THE LOW 80S IN THE FAR NORTH AND UPPER 80S SOUTH, LOWER DEW POINT TEMPERATURES (GENERALLY IN THE 60S FROM PHL NORTH) WILL TRANSLATE TO SLIGHTLY LOWER HUMIDITIES TOO. THE ONLY EXCEPTION MAY BE THE DELMARVA SOUTH OF THE CD CANAL WHERE DEW POINT TEMPERATURES COULD HOVER IN THE LOW 70S MUCH OF THE DAY. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE PERIOD FROM SUNDAY NIGHT THROUGH SATURDAY WILL FEATURE A LONG WAVE TROUGH OVER THE EASTERN STATES AND A RIDGE OVER THE WEST. TEMPERATURES ARE FORECAST TO RETURN NEAR NORMAL WITH HIGHS MAINLY IN THE 80S AND OVERNIGHT LOWS MOSTLY IN THE 60S AND LOWER 70S. THE WEAKENING FRONTAL BOUNDARY IS EXPECTED TO BE ACROSS OUR SOUTHERN COUNTIES ON SUNDAY EVENING AND IT MAY SINK SOUTHWARD A BIT ON SUNDAY NIGHT. AS A RESULT, WE WILL KEEP A LOW OR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS OUR SOUTHERN COUNTIES WHILE OUR NORTHERN COUNTIES SHOULD REMAIN RAIN-FREE AS HIGH PRESSURE BUILDS ACROSS NORTHERN NEW ENGLAND. THE MID LEVEL FLOW IS EXPECTED TO BACK TOWARD THE SOUTHWEST ON MONDAY IN RESPONSE TO A SHORT WAVE DRIFTING ACROSS THE OHIO RIVER VALLEY AND VICINITY. AS A RESULT, THE PRECIPITATION ASSOCIATED WITH THE FRONTAL BOUNDARY SHOULD BE DRAWN BACK UP INTO OUR REGION. WE WILL INDICATE AN INCREASING CLOUD COVER AND CHANCE OF SHOWERS AND THUNDERSTORMS FROM SOUTH TO NORTH. PRECIPITABLE WATER VALUES ARE FORECAST TO BE NEAR OR IN EXCESS OF 2 INCHES, ESPECIALLY ACROSS OUR SOUTHERN COUNTIES, SO LOCALLY HEAVY RAINFALL IS POSSIBLE. THE MID LEVEL SHORT WAVE IS FORECAST TO PASS OVER OUR REGION AROUND TUESDAY NIGHT. AS THE FEATURE APPROACHES ON TUESDAY IT IS EXPECTED TO PULL THE SURFACE BOUNDARY TO THE NORTH AND THROUGH OUR FORECAST AREA. UNSETTLED CONDITIONS WILL LIKELY CONTINUE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS FOR MONDAY NIGHT, TUESDAY AND TUESDAY NIGHT. ADDITIONAL IMPULSES IN THE MID LEVEL FLOW ALONG WITH ANOTHER SURFACE FRONT FROM THE NORTHWEST WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN OUR FORECAST FOR WEDNESDAY AND THURSDAY. A MID LEVEL SHORT WAVE IS ANTICIPATED TO PASS OVERHEAD ON THURSDAY NIGHT AND WE ARE EXPECTING THE POTENTIAL FOR PRECIPITATION TO DECREASE IN ITS WAKE FOR FRIDAY AND SATURDAY. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TWO AREAS OF TSRA TO BE CONCERNED WITH FROM LATE THIS AFTERNOON THROUGH THE EVENING HOURS...ONE MOVING IN FROM THE NORTH ASSOCIATED WITH THE COLD FRONT...AND THE SECOND MOVING IN FROM THE WEST ALONG THE MASON/DIXON LINE ASSOCIATED WITH A VORT MAX HAVE INCLUDED THESE IN THE 18Z TAFS AS A TEMPO GROUP. UPDATES WILL BE NECESSARY BASED ON HOW THINGS ACTUALLY UNFOLD. TSRA ACTIVITY SETTLES DOWN SOMEWHAT AFTER SUNSET...AND WINDS ARE EXPECTED TO WEAKEN AFTER GUSTING UP TO 20 KT OR SO LATE THIS AFTERNOON. SOME VSBY REDUCTIONS MAY DEVELOP DURING THE OVERNIGHT HOURS AT SOME TAF SITES...BUT ANY FOG THAT DOES OCCUR IS NOT EXPECTED TO LAST FOR MORE THAN AN HOUR OR TWO. SOME RESIDUAL SHOWERS ARE POSSIBLE ON SUNDAY...ESPECIALLY AT PHL AND POINTS SOUTH AND EAST...BUT THESE SHOULD NOT HAVE A MAJOR IMPACT ON AVIATION OPERATIONS. OUTLOOK... SUNDAY NIGHT THROUGH THURSDAY...MAINLY VFR WITH LATE NIGHT AND EARLY MORNING VISIBILITY RESTRICTIONS POSSIBLE EACH DAY. ALSO, THERE IS A CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY, MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE SHOWERS AND THUNDERSTORMS MAY BE ACCOMPANIED BY LOW CEILINGS AND REDUCED VISIBILITY. && .MARINE... MARGINAL SCA CURRENTLY IN EFFECT FOR THE ATLC COASTAL WATERS DUE TO INCREASING SWLY FLOW AHEAD OF THE APPROACHING CDFNT. THESE CONDITIONS ARE MARGINAL FOR BOTH SEAS AND WINDS...AND CONDITIONS ARE STILL EXPECTED TO IMPROVE LATE TONIGHT SO THE EXPIRATION TIME OF 4 AM SUNDAY STILL LOOKS GOOD. OUTLOOK... A SURFACE FRONT IS EXPECTED TO MEANDER OVER OR NEAR THE COASTAL WATERS OF NEW JERSEY AND DELAWARE FROM SUNDAY NIGHT THROUGH MONDAY NIGHT BEFORE LIFTING TO THE NORTH ON TUESDAY. ANOTHER FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO ARRIVE AROUND WEDNESDAY NIGHT. WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .RIP CURRENTS... WITH WAVE HEIGHTS BUILDING INTO THE 4 TO 5 FEET RANGE ON OUR OCEAN WATERS IN THE SOUTHERLY SWELL TODAY, THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE. OUR LOCAL CALCULATIONS CONTINUE TO GIVE THE DELAWARE BEACHES A LOW RISK FOR TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT SUNDAY FOR ANZ450>455. && SYNOPSIS...IOVINO/DRAG 640 NEAR TERM...DRAG/MIKETTA SHORT TERM...MIKETTA LONG TERM...IOVINO AVIATION...DRAG/IOVINO/MIKETTA MARINE...DRAG/IOVINO/MIKETTA RIP CURRENTS...
Hazardous weather outlook, Jul 20, 6:53 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 653 PM EDT SAT JUL 20 2013 NJZ001-007>009-PAZ054-055-060>062-101-103-105-212300- SUSSEX-WARREN-MORRIS-HUNTERDON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-212300- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ010-012-013-020-027-212300- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THUNDERSTORMS EARLY THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-021>023-212300- SALEM-CUMBERLAND-ATLANTIC-CAPE MAY- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-212300- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-212300- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-212300- DELAWARE BEACHES- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS, HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-212300- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 653 PM EDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED STRONG THUNDERSTORMS THIS EVENING MAY PRODUCE STRONG WINDS AND FREQUENT CLOUD TO SURFACE LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SOME THUNDERSTORMS ON SUNDAY AFTERNOON MAY PRODUCE LOCALLY GUSTY WINDS, MAINLY SOUTH OF GREAT EGG INLET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 20, 3:31 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT SAT JUL 20 2013
NJZ001-007-PAZ055-202030-
MONROE PA-SUSSEX NJ-WARREN NJ-
331 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE...NORTHERN WARREN
AND SOUTHWESTERN SUSSEX COUNTIES...
AT 328 PM EDT...A STRONG THUNDERSTORM WAS NEAR POCONO RACEWAY...
MOVING EAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR TANNERSVILLE AROUND 340 PM...
ANALOMINK AROUND 350 PM...
SHAWNEE AROUND 400 PM...
BLAIRSTOWN AROUND 410 PM AND
GREENDELL AROUND 420 PM.
LAT...LON 4112 7505 4109 7503 4112 7496 4112 7477
4088 7482 4092 7509 4096 7512 4094 7520
4098 7551 4098 7550 4104 7556 4113 7554
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 4:18 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 PM EDT SAT JUL 20 2013
NJZ001-008-202115-
MORRIS NJ-SUSSEX NJ-
418 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MORRIS AND SOUTHERN
SUSSEX COUNTIES...
AT 415 PM EDT...A STRONG THUNDERSTORM WAS NEAR GREENDELL...MOVING
EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR ANDOVER AROUND 430 PM...
HOPATCONG AROUND 440 PM...
LAKE TELEMARK AROUND 450 PM...
KINNELON AROUND 500 PM AND
LINCOLN PARK AROUND 510 PM.
LAT...LON 4089 7429 4090 7433 4086 7432 4091 7477
4099 7485 4113 7483 4110 7449 4104 7449
4106 7445 4102 7439 4100 7429 4097 7427
4092 7428 4090 7426
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 5:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT SAT JUL 20 2013
PAZ054-060>062-202215-
BERKS PA-CARBON PA-LEHIGH PA-NORTHAMPTON PA-
513 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHEASTERN BERKS...
SOUTHERN NORTHAMPTON AND SOUTHWESTERN CARBON COUNTIES...
AT 508 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAHANOY CITY...MOVING
SOUTHEAST AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR LANSFORD AROUND 520 PM...
WANAMAKERS AROUND 530 PM...
NEW TRIPOLI AROUND 540 PM...
COFFEETOWN AROUND 550 PM...
ALLENTOWN AROUND 600 PM AND
FOUNTAIN HILL AROUND 610 PM.
LAT...LON 4070 7585 4071 7581 4074 7577 4084 7592
4088 7596 4063 7524 4040 7560 4064 7600
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 5:47 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
547 PM EDT SAT JUL 20 2013
NJZ014-020-026-202245-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-
547 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...
AT 543 PM EDT...A STRONG THUNDERSTORM WAS NEAR LEISURE VILLAGE...
MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR SILVERTON AROUND 555 PM...
BRICK TOWNSHIP AROUND 600 PM...
BAY HEAD AROUND 605 PM AND
MANASQUAN AROUND 610 PM.
LAT...LON 4008 7403 4006 7402 3998 7406 3998 7408
4000 7410 3998 7411 3998 7424 4011 7426
4011 7417 4010 7415 4014 7411 4016 7401
4010 7402
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 6:36 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT SAT JUL 20 2013
NJZ010-012-202315-
MIDDLESEX NJ-SOMERSET NJ-
636 PM EDT SAT JUL 20 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SOMERSET AND
NORTHEASTERN MIDDLESEX COUNTIES...
AT 633 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRIDGEWATER...MOVING
EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS STORM WILL BE NEAR MIDDLESEX AROUND 650 PM...
SOUTH PLAINFIELD AROUND 700 PM...
ISELIN AROUND 710 PM AND
PORT READING AROUND 720 PM.
LAT...LON 4056 7421 4055 7424 4050 7425 4053 7474
4062 7470 4064 7473 4066 7472 4067 7453
4065 7451 4067 7446 4067 7440 4062 7442
4060 7444 4061 7431 4061 7421 4059 7420
FORECASTER: HEAVENERSpecial weather statement, Jul 20, 6:57 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 657 PM EDT SAT JUL 20 2013 NJZ007-009-PAZ061-062-105-210000- HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-WARREN NJ- 657 PM EDT SAT JUL 20 2013 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LEHIGH...NORTH CENTRAL BUCKS...NORTHERN HUNTERDON...SOUTHERN NORTHAMPTON AND SOUTHWESTERN WARREN COUNTIES... AT 653 PM EDT...A STRONG THUNDERSTORM WAS NEAR FULLERTON...MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR FREEMANSBURG AROUND 710 PM... OLD ORCHARD AROUND 720 PM... GLENDON AROUND 730 PM... ALPHA AROUND 740 PM... BLOOMSBURY AROUND 750 PM AND CLINTON AROUND 800 PM. LAT...LON 4074 7483 4053 7483 4056 7555 4072 7555 FORECASTER: HEAVENER
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:05 PM EDT | Special Weather Statement | PHI | Hunterdon | 25 min |
| Jul 19, 8:26 PM EDT | Special Weather Statement | PHI | Hunterdon | 34 min |
| Jul 19, 8:58 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 32 min |
| Jul 19, 9:24 PM EDT | Special Weather Statement | PHI | Somerset | 36 min |
| Jul 20, 4:18 PM EDT | Special Weather Statement | PHI | Morris | 57 min |
| Jul 20, 5:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jul 20, 6:36 PM EDT | Special Weather Statement | PHI | Somerset | 39 min |
| Jul 20, 6:41 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Somerset | 64 min |
| Jul 20, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 59 min |
| Jul 20, 7:54 PM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 19, 8:24 PM EDT | Special Weather Statement | PHI | Berks | 36 min |
| Jul 19, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Berks | 42 min |
| Jul 19, 9:01 PM EDT | Special Weather Statement | PHI | Chester | 29 min |
| Jul 19, 9:07 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 38 min |
| Jul 19, 9:41 PM EDT | Special Weather Statement | PHI | Northampton | 34 min |
| Jul 20, 2:39 PM EDT | Special Weather Statement | PHI | Monroe | 51 min |
| Jul 20, 3:31 PM EDT | Special Weather Statement | PHI | Monroe | 59 min |
| Jul 20, 5:13 PM EDT | Special Weather Statement | PHI | Lehigh | 62 min |
| Jul 19, 8:42 PM EDT | Special Weather Statement | PHI | Cecil | 33 min |
Nearby
Special Weather Statements in New Jersey, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.